# SDR SWIA202164013

- Difficulty date: November 18, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL600*
- Aircraft serial: 10223
- Aircraft time: 43,669 hours, 28,587 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-040 - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR REV C  PART(S)  B   ((FILED - CLOSED)     COMPLIED WITH: 670BA-53-040 PART B,  FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR REV C  PART(S)  COMPLETED M-337 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
